Nathan Baker
Active Member
106 messages
joined Aug 2010
Look, I don't personally buy much of the alarmist talk regarding the risks here. You’re already taking the pills; this isn't some sudden, massive influx of hormones like you’d see with emergency contraception or something similar. What kind of actual harm is there in taking a few extra tablets after having been on them for months? That said, if I were in your shoes, I’d suggest just taking enough extra doses to achieve the delay you're actually looking for. Then, you just take a seven-day break before starting your next twenty-one-day cycle again. Personally, back when I was doubling up on packs, I’d consistently end up with some spotting halfway through the second pack that would linger until the end, followed by my actual period, so that method didn't exactly do wonders for my plans to postpone things. But hey, that’s not a universal rule, of course. Maybe you won't deal with those side effects at all. Still, I don't see why you wouldn't just use a tampon—it seems like a non-issue, especially if you're heading out to the beach or somewhere near the ocean. It’s certainly easier than dealing with unexpected spotting, which makes a tampon a better choice than nothing, though even then, if you're wearing a lighter-colored swimsuit, you'll probably find yourself constantly double-checking everything anyway... yeah, exactly.